# SDR HNAA2016090700272

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 59,284 hours, 66,274 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER OPENING GEAR DOORS OIL SPLASHED ON LEFT MAIN TIRE AND DRIPPING NOTED FROM GEAR DOORS ON NR 1 NACELLE.  INSPECTED AND CLEANED AREA, FOUND ONE B-NUT ON ISOLATION VALVE LOOSE.  TIGHTENED THE B-NUT, GROUND RAN AIRCRAFT WITH CREW, OPERATED FLIGHT CONTROLS. OPS AND LEAK CHECKED GOOD. RECHECKED AREA, NO LEAKS AT THIS TIME.  OK FOR SERVICE.
